Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21994

Barbour, A D; Schmidt, V (2001). On Laslett's transform for the Boolean model. Advances in Applied Probability, 33(1):1-5.

[img]
Preview
PDF (Preprint)
1MB

Abstract

Consider the Boolean model in ℝ2, where the germs form a a hmogeneous Poisson point process with intensity

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:stochastic geometry; random closed sets; Boolean model; tangent points; Poisson process; martingale approach
Language:English
Date:2001
Deposited On:07 Apr 2010 11:57
Last Modified:23 Nov 2012 14:18
Publisher:Applied Probability Trust
ISSN:0001-8678
Publisher DOI:10.1239/aap/999187893
Citations:Google Scholar™
Scopus®. Citation Count: 2

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page